# SDR 2007FA0000270

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: General aviation
- Aircraft: N1363Z
- Make and model: Beech N35
- Aircraft serial: D6787
- Aircraft time: 7,541 hours, 3,100 cycles
- Engine: Cont IO470*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 35524314
- Condition: Worn
- Location: Ailerons
- Part time: 7,541 hours, 3,100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF MODEL 35 SERIES IPC FIG. 27)  LT AILERON CABLE FOUND RIDING ON PROP CONTROL CABLE SHEATH, ABOUT 2 INCHES AFT OF FIREWALL.  AILERON CABLE WAS WORN ABOUT HALF THROUGH, AND THE PROP CABLE WAS WORN THROUGH THE SHEATH TO THE INNER STEEL CABLE. (VERY DIFFICULT TO ACCESS THIS AREA FOR VISUAL INSPECTION.)  NO INDICATION OF RUBBING OR DRAGGING DURING GROUND CONTROL SYSTEM CHECKS, OR IN FLIGHT.  IT IS RELATIVELY EASY TO HAVE THE PROP CONTROL CABLE DISPLACED INTO CONTACT WITH THE AILERON CABLE WHEN WORKING IN THIS AREA DURING, FOR EXAMPLE, PANEL MODIFICATIONS OR AVIONICS UPGRADES.  RECOMMEND VISUAL AND TACTILE INSPECTION IN THIS AREA TO CONFIRM CLEARANCE.  UPON REMOVAL OF CABLE ASSEMBLY FOR REPLACEMENT, FOUND ADDITIO
